# SDR SWAA2023042721287

- Difficulty date: March 27, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,992 hours, 9,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727G+10' TO BS767 RBL21.5 WL156<FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE;[03] REMOVED AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT SECTION BS727F+12 - BS767 IAW SRM 53-00-53-2R-5.;[04] REMOVED AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT SECTION BS727F+12 - BS767 RBL21.5 WL156 IAW SRM 53-00-53-2R-5.;[05] FABRICATED REPAIR PARTS FOR ACB RH FLOOR TO SIDEWALL SUPPORT; BS727F+12 TO 767; RBL 21.5; MATERIAL BAC1496-377#7075T62 LOT#1521599-1 APPLIED CHEMICAL CONVERSION COATING; ALL IAW SRM53-00-53-2R-5; SRM 51-20-01-0G-0; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0. EA M-22-153-01550. AND OK TO PRIME.;[06] VERIFIED CORRECTIVE ACTION 5; OK TO PRIME.;[07] PRIMED AND ASSEMBLED REPAIR PARTS FOR ACB RH FLOOR TO SIDEWALL SUPPORT; BS 727F+12 TO 767 RBL21.5; IAW SRM 53-00-53-2R-5; EA M-22-153-01550. AND OK TO INSTALL.;[08] VERIFIED STEP 7; OK TO INSTALL.;[09] INSTALLED ACB REPAIR PARTS FOR RH FLOOR TO SIDEWALL SUPPORT BS 727F+12 TO 767; RBL 21.5; SPLICE AT BS 727F+12; ALL IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-5; DWG 146A7500; EA M-22-153-01550.;[10] THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550'.;[11] VERIFIED STEP 9;[12] VERIFIED STEP 10
